# SDR 2022F00382

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: General aviation
- Aircraft: N746SM
- Make and model: Boeing 737-8
- Aircraft serial: 37746
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Chafed
- Location: Rt Mlg
- Part time: 33,467 hours, 33,467 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON THE GROUND IN A HANGAR UNDERGOING A SCHEDULE MAINTENANCE CHECK. DURING SERVICING OF THE RIGHT HAND MAIN LANDING GEAR THERE WAS A NITROGEN LEAK AND THE STRUT WOULD NOT PRESSURIZE. THE RIGHT HAND MAIN LANDING WAS REMOVED FROM THE AIRCRAFT AND SENT TO DUBLIN AEROSPACE LANDING GEAR OVERHAUL FACILITY FOR INVESTIGATION. WHEN THE LANDING GEAR WAS DISASSEMBLED DAMAGE WAS FOUND TO A RETAINING RING AND THE ORIFICE TUBE WAS FOUND SCORED AND DAMAGED. FURTHER INTERNAL INSPECTIONS ARE REQUIRED AND THIS LANDING GEAR WILL BE REPAIRED AS PER THE OEM'S INSTRUCTIONS.  ALL APPROPRIATE PEOPLE AS PER THE REGULATION HAVE BEEN INFORMED. (1) THE OPERATOR. (2) THE OEM. (3) THE COMPETENT AUTHORITY.
